# SDR SWAA2021062921244

- Difficulty date: January 20, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 54,583 hours, 32,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FORWARD SCUFF PLATE IS CRACKED / REPAIRED FORWARD CARGO BAY FWD SCUFF PLATE IAW EA NO: 1-A53-2076 REV II; 83802U; 21JAN20.
